# SDR SWAA2014101332893

- Difficulty date: September 19, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 65,246 hours, 53,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 FWD SIDE OF PRESS WEB CORRODED AT LOWER 2 FASTENER ROWS RBL 12 TO LBL 12. REPAIRED WEB IAW AE.
